skip to content

Faculty of Economics

Journal Cover

Issler, J. V., Linton, O. and Timmermann, A.

Annals issue on forecasting: guest editors' introduction

Journal of Econometrics

Vol. 164(1) pp. 1-3 (2011)

JEL Codes: C53

Author links: Oliver Linton  

Publisher's Link: http://www.sciencedirect.com/science/article/pii/S030440761100042X



Papers and Publications



Recent Publications


Bhattacharya, D. The Empirical Content of Binary Choice Models Econometrica [2020]

Galeotti, A., Golub, B. and Goyal, S. Targeting Interventions in Networks Econometrica [2020]

Dziubinski, M., Goyal, S. and Minarsch, D. E. N. The Strategy of Conquest Journal of Economic Theory, forthcoming [2020]

Bergin, P. R. and Corsetti, G. Beyond Competitive Devaluations: The Monetary Dimensions of Comparative Advantage American Economic Journal: Macroeconomics [2020]